# SDR UALA2013032902033

- Difficulty date: March 28, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 71,692 hours, 26,305 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SQUIBS IN COCKPIT FAILED TEST.  OPS CHECKED EMERGENCY ESCAPE SQUIBS LIGHT TEST.  OPS CHECKED GOOD.
